# SDR SWIA200718419

- Difficulty date: May 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 26,341 hours, 38,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK IS CORRODED IN SEVERAL AREAS, DISCOVERED AT C-CHECK.  REPLACED RIGHT SIDE FORWARD SEAT TRACK WITH SERVICEABLE UNIT.
